# SDR HEEA083626

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 3160201
- Condition: Worn
- Location: Crew Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DOOR HANDLE WORN. TO BE SENT TO BELL FOR CREDIT.
